Advil Liqui-Gels Pain Reliever and Fever Reducer, Solubilized Ibuprofen 200mg, 160 Count, Liquid Fast Pain Relief
($0.09 / Count)
Get free shipping
Free 5-8 day shipping within the U.S. when you order $25.00 of eligible items sold or fulfilled by Amazon.
Or get 4-5 business-day shipping on this item for $5.99 . (Prices may vary for AK and HI.)Learn more about free shipping
|You Save:||$8.91 (38%)|
|Ingredients||Active Ingredients: Solubilized Ibuprofen (200Mg) Inactive Ingredients: Fd&C Green #3, Gelatin, Light Mineral Oil, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan, Sorbitol. See more|
|Item Weight||0.4 Pounds|
About this item
- FAST LIQUID PAIN RELIEF: Advil Liqui-Gels Ibuprofen 200mg rush liquid pain relief wherever you hurt Our powerful and liquid filled capsules are perfect for minor arthritis pain, back pain, and aches associated with the common cold
- RELIEF PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil Liqui-Gels go to work quickly to fight pain at the site of inflammation so you can get relief where you need it
- FAST ABSORPTION, FAST RELIEF: Advil delivers fast-acting relief with strength that lasts People choose Advil for quick and effective treatment of tough aches and pains including headache, lower back pain, joint pain and arthritis pain relief
- USE AS DIRECTED: For use in individuals 12 and older Add Advil Liqui-Gels to your cart today and power over pain
- #1 CHOICE FOR TOUGH PAIN: Power over Pain with the #1 selling pain reliever Millions of people have chosen Advil to relieve their aches and pains for over 30 years
Frequently bought together
Customers who viewed this item also viewed
More to consider from our brands
Have a question?
Find answers in product info, Q&As, reviews
Your question might be answered by sellers, manufacturers, or customers who bought this product.
Please make sure that you are posting in the form of a question.
Please enter a question.
From the manufacturer
Life moves fast - you need a pain reliever that moves fast too
Nothing works faster to relieve tough pain than Advil Liqui-Gels. Get fast relief where you need it most. Advil Liqui-Gels were designed for fast absorption, fast relief, and provide hours of long-lasting pain relief (1). The medicine in Advil has been trusted by doctors for over 35 years.
(1) The pain reliever in Advil is Ibuprofen, a NSAID that when taken as directed is a safe and effective pain reliever and fever reducer.
Temporarily relieves minor aches and pains due to:
- Menstrual Cramps
- The Common Cold
- Muscular Aches
- Minor Pain of Arthritis
- Temporarily Reduces Fever
What Tough Pain?
Works Fast on Tough Pain
The active ingredient in Advil Liqui-Gels, Ibuprofen, is already dissolved in a soft gelatin capsule.
Fast Absorption = Fast Relief
When released, the Ibuprofen in Advil Liqui-Gels is quickly absorbed and distributed for fast relief where you hurt.
Relief That's Fast, Strength That Lasts
Advil Liqui-Gels starts working within minutes. Nothing's faster on tough pain (1). Don't wait for relief. Choose Advil.
Fast, Liquid Pain Relief
Life moves fast - you need a pain reliever that moves fast too. Advil Liqui-Gels deliver liquid fast pain relief with of tough aches and pains. Nothing works faster than Advil Liqui-Gels to relieve pain. The active ingredient in Advil Liqui-Gels, Ibuprofen, is already dissolved in a soft gelatin capsule. You’ll get fast relief where and when you need it most within minutes! Advil Liqui-Gels were designed for fast absorption, providing hours of pain relief. Patients and doctors have trusted Advil to treat many kinds of acute pain, including headache relief, muscle aches, menstrual cramps, minor arthritis pain relief and joint pain. Use as directed. Any medication may cause side effects. You should not take more than the recommended dose because it will increase the risk of side effects. To maximize the benefit and reduce risk, it is important to use over-the-counter medicines responsibly according to the label and speak with a doctor or pharmacist if you have any questions. Please refer to the label for complete warnings and important information.
From the Manufacturer
Life moves fast - you need a pain reliever that moves fast too. Advil; Liqui-Gels;; are faster and stronger on tough pain than Extra Strength Tylenol;;. Advil; Liqui-Gels; relieve headaches, backaches, muscle aches, menstrual pain, minor arthritis and other joint pain, and body aches & pains of the flu. For 25 years, millions of people have trusted Advil; to relieve their aches and pains. Relief Doesn't Get Any Better Than This. 1;Liqui-Gels is a registered trademark of Catalent Pharma Solutions. 2;Tylenol is a registered trademark of The Tylenol Company.
|Active ingredient (in each capsule)||Purpose|
|Solubilized ibuprofen equal to 200 mg ibuprofen (NSAID)*||Pain reliever/Fever reducer|
|(present as the free acid and potassium salt)|
|*nonsteroidal anti-inflammatory drug|
- temporarily relieves minor aches and pains due to:
- menstrual cramps
- the common cold
- muscular aches
- minor pain of arthritis
- temporarily reduces fever
- facial swelling
- asthma (wheezing)
- skin reddening
- are age 60 or older
- have had stomach ulcers or bleeding problems
- take a blood thinning (anticoagulant) or steroid drug
- take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]
- have 3 or more alcoholic drinks every day while using this product
- take more or for a longer time than directed
- if you have ever had an allergic reaction to any other pain reliever/fever reducer
- right before or after heart surgery
- stomach bleeding warning applies to you
- you have problems or serious side effects from taking pain relievers or fever reducers
- you have a history of stomach problems, such as heartburn
- you have high blood pressure, heart disease, liver cirrhosis, kidney disease, or asthma
- you are taking a diuretic
- under a doctor;s care for any serious condition
- taking aspirin for heart attack or stroke, because ibuprofen may decrease this benefit of aspirin
- taking any other drug
- take with food or milk if stomach upset occurs
- the risk of heart attack or stroke may increase if you use more than directed or for longer than directed
- you experience any of the following signs of stomach bleeding:
- feel faint
- vomit blood
- have bloody or black stools
- have stomach pain that does not get better
- pain gets worse or lasts more than 10 days
- fever gets worse or lasts more than 3 days
- redness or swelling is present in the painful area
- any new symptoms appear
- do not take more than directed
- the smallest effective dose should be used
- adults and children 12 years and over: take 1 capsule every 4 to 6 hours while symptoms persist
- if pain or fever does not respond to 1 capsule, 2 capsules may be used
- do not exceed 6 capsules in 24 hours, unless directed by a doctor
- children under 12 years: ask a doctor
- each capsule contains: potassium 20 mg
- read all warnings and directions before use. Keep carton or card.
- store at 20-25°C (68-77°F)
- avoid excessive heat above 40°C (104°F)
Advil; Works Differently To Provide Trusted Pain Relief
Product detailsSize:160 Count (Pack of 1)
- Is Discontinued By Manufacturer : No
- Product Dimensions : 6 x 5 x 4 inches; 6.4 Ounces
- Item model number : 305730169899
- Date First Available : March 12, 2009
- Manufacturer : Advil
- ASIN : B001VH7G62
- Best Sellers Rank: #359 in Health & Household (See Top 100 in Health & Household)
- Customer Reviews:
Uses: Temporarily relieves minor aches and pains due to : headache, backache, the common cold, minor pain of arthritis, toothache, menstrual cramps, muscular aches, temporarily reduces fever
Temporarily relieves minor aches and pains due to: headache, backache, the common cold, minor pain of arthritis, toothache, menstrual cramps, muscular aches. Temporarily reduces fever.
Active Ingredients: Solubilized Ibuprofen (200Mg) Inactive Ingredients: Fd&C Green #3, Gelatin, Light Mineral Oil, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan, Sorbitol.
Do not take more than directed. The smallest effective dose should be used.
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Compare with similar items
Top reviews from the United States
There was a problem filtering reviews right now. Please try again later.
Wow! There IS a difference! These definitely start working sooner than the tablet variety, and they definitely are easier to swallow. I have to take three at a time (per doctor's orders), and find this version so much easier to deal with.
I had no problem with the expiration date (the date on my bottle is 3/2015). Very happy with these.
Top rated from our brands
Disclaimer: While we work to ensure that product information is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our Web site. We recommend that you do not solely rely on the information presented and that you always read labels, warnings, and directions before using or consuming a product. For additional information about a product, please contact the manufacturer. Content on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease or health condition. Amazon.com assumes no liability for inaccuracies or misstatements about products.